MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470056-11
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the 0-deg endoscope plus had a broken tip.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
The endoscope plus has been returned and evaluated by the failure analysis (fa) team.The endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.Additionally, the distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.Also, the endoscope was placed through friction test using a screening aide to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The camera instrument adapter removed from endoscope housing and evaluated and found with aea shaft bearing contributing to friction.The endoscope was visually inspected and confirmed hairline crack was found on the bezel of the button pack assembly.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.The complaint was confirmed by failure analysis.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50813691
Report Number2955842-2026-39277
Device Sequence Number18815657
Product Code GCJ
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-11
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown